# SDR SIMA20220805002

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500836
- Aircraft time: 41,783 hours, 37,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Rh Fwd Wing
- Component: Light Emergency
- Component part number: 3025103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FORWARD WING EMERGENCY LIGHT INOP-C/A-RAR RH FORWARD WING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD. END.
